# SDR FDEA201011134339

- Difficulty date: November 13, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- Engine: Pwa JT8D9
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564417
- Condition: Corroded
- Location: Bs 950c-950d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED STA 950C TO 950D, STR 29L.  R & R STRINGER 29L FROM BS 950 TO 1010  IAW SRM 51-30-5 AND 51-30-2 REV 103 AND DWG NR65-56441.
